EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 6 June 2010. For the current production of this journal, please refer to http://www.springer.com/mathematics/geometry/journal/40062.

On Algebraic Models for Homotopy 3-Types

On Algebraic Models for Homotopy 3-Types

Z. Arvasi and E. Ulualan

We explore the relations among quadratic modules, 2-crossed modules, crossed squares and simplicial groups with Moore complex of length 2.

Journal of Homotopy and Related Structures, Vol. 1(2006), No. 1, pp. 1-27